Journal article icon

Journal article

Simulation of the annual loss distribution in operational risk via Panjer recursions and Volterra integral equations for value-at-risk and expected shortfall estimation

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
JOURNAL OF OPERATIONAL RISK
Volume:
2
Issue:
3
Pages:
29-58
Publication date:
2007-01-01
ISSN:
1744-6740
URN:
uuid:4c7c1cf2-abce-45bd-8962-97d338f01d11
Source identifiers:
172691
Local pid:
pubs:172691

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP